On Kazhdan's Property (T) for the special linear group of holomorphic functions

Ivarsson, Björn; Kutzschebauch, Frank (2014). On Kazhdan's Property (T) for the special linear group of holomorphic functions. Bulletin of the Belgian Mathematical Society - Simon Stevin, 21(1), pp. 185-191. Société Mathématique de Belgique

[img] Text
Ivarsson2479.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (376kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ivarsson, Björn and Kutzschebauch, Frank

Subjects:

500 Science > 510 Mathematics

ISSN:

1370-1444

Publisher:

Société Mathématique de Belgique

Language:

English

Submitter:

Mario Amrein

Date Deposited:

06 Mar 2015 11:10

Last Modified:

07 Aug 2015 16:38

BORIS DOI:

10.7892/boris.64099

URI:

https://boris.unibe.ch/id/eprint/64099

Actions (login required)

Edit item Edit item
Provide Feedback